# SDR PLGA970807A

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346BE
- Make and model: Saab SF340A
- Aircraft serial: 340A150
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 51653118
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

BDL - FLT 4552 - DURING FLIGHT FROM MHT/LGA, THE RIGHT BLEED AIR LEAK LIGHT ILLUMINATED.  CREW FOLLOWED PROCEDURES, AND SHUT DOWN THE RIGHT ENGINE.  AIRCRAFT LANDED AT BDL WITHOUT INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT AND FOUND NO INDICATION OF A LEAK.  ENGINES GROUND RAN WITH NO PROBLEMS ENCOUNTERED.  THE BLEED AIR CONTROLLER WAS REPLACED AS PRECAUTIONARY MAINTENANCE.  AIRCRAFT TEST FLOWN WITH NO PROBLEMS ENCOUNTERED.  AIRCRAFT RETURNED TO SERVICE.  (X)
